Qualitative uncertainty principle for Gabor transform
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 71-84
https://doi.org/10.4134/BKMS.b150690
Published online January 31, 2017
Ashish Bansal and Ajay Kumar
Keshav Mahavidyalaya (University of Delhi), University of Delhi
Abstract : We discuss the qualitative uncertainty principle for Gabor transform on certain classes of the locally compact groups, like abelian groups, $\R^n\times K$, $K \ltimes \R^n$ where $K$ is compact group. We shall also prove a weaker version of qualitative uncertainty principle for Gabor transform in case of compact groups.
Keywords : qualitative uncertainty principle, Fourier transform, continuous Gabor transform, reproducing kernel Hilbert space
MSC numbers : Primary 43A30; Secondary 22D99, 22E25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd